# SDR 2017FA0000526

- Difficulty date: September 8, 2017
- Submitted: October 30, 2017
- Operation: General aviation
- Aircraft: N561D
- Make and model: Cessna 172S
- Aircraft serial: 172S12066
- Aircraft time: 31 hours
- Engine: Lyc IO360L2A
- Engine time: 31 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Control
- Part number: AV25765362
- Part serial: AV24733179
- Condition: Malfunctioned
- Location: Engine
- Part time: 31 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DOING TOUCH AND GOS,  INCREASED POWER AND THE ENGINE SHUTDOWN.  ATTEMPTS AT RESTART WERE UNSUCCESSFUL.  FUEL CONTROL MALFUNCTIONED.
